# SDR AALA202311029041

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N416AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9466
- Aircraft time: 11,683 hours, 3,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT.
